×

zbMATH — the first resource for mathematics

Delay and its time-derivative dependent robust stability of neutral control system. (English) Zbl 1114.93076
Summary: This paper deals with the problem of delay-dependent robust stability for delay neutral type control system with time-varying structured uncertainties and time-varying delay. Some new delay and its derivative dependent criteria are derived and formulated in the form of linear matrix inequalities (LMIs), the new criteria are less conservative than the existing ones. Numerical examples are given to illustrate the proposed method.

MSC:
93D09 Robust stability
93C41 Control/observation systems with incomplete information
93C15 Control/observation systems governed by ordinary differential equations
34H05 Control problems involving ordinary differential equations
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Li, X.; De Souza, C.E., Criteria for robust stability of uncertain linear systems with time-vary state delays, IFAC 13th world congr., 1, 137-142, (1996)
[2] Lien, C.H.; Yu, K.W.; Hsieh, J.G., Stability conditions for a class of neutral systems with multiple delays, J. math. anal. appl, 245, 20-27, (2000) · Zbl 0973.34066
[3] Han, Q.L., On robust stability of neutral systems with time-delay and norm-bounded uncertainty, Automatica, 40, 1087-1092, (2004) · Zbl 1073.93043
[4] Chen, J.D.; Lien, C.H.; Fan, K.K.; Chou, J.H., Criteria for asymptotic stability of a class neutral systems via a LMI approach, IEE proc. control theory appl., 148, 442-447, (2001)
[5] Fridman, E., New lyapunov – krasovskii functionals of linear retarded and neutral type systems, Syst. control lett., 43, 309-319, (2001) · Zbl 0974.93028
[6] S.I. Niculescu, Further remarks on delay-dependent stability of linear neutral systems, in: Proceeding of MTNS 2000, Perpignan, France.
[7] Chen, J.D.; Lien, C.H., Discrete-delay-independent and discrete-delay-dependent criteria for a class of neutral systems, J. dyna. sys. mea. con., 125, 33-41, (2003)
[8] Park, J.H., On new stability criterion for delay-differential systems of neutral type, Appl. math. comput., 150, 195-202, (2004)
[9] He, Y.; Wu, M.; She, J.H.; Liu, G.P., Delay-dependent robust stability criteria for uncertain neutral control system with mix delays, Syst. control lett., 51, 57-65, (2004)
[10] Yue, D.; Won, S., An improvement on delay and its time-derivative dependent robust stability of time-delay linear systems with uncertainty, IEEE trans. automat. cont., 47, 407-408, (2002) · Zbl 1364.93609
[11] Kim, J.H., Delay and its time-derivative dependent robust stability of time-delay linear systems with uncertainty, IEEE trans. automat. cont., 46, 789-792, (2001) · Zbl 1008.93056
[12] Gu, K., A further refinement of descretized Lyapunov function method for the stability of time delay systems, Int. J. cont., 40, 10, 967-976, (2001) · Zbl 1015.93053
[13] Mao, X.; Koroleva, N.; Rodkina, A., Robust stability of uncertain stochastic differential delay equation, Syst. control lett., 35, 325-336, (1998) · Zbl 0909.93054
[14] Fridman, E.; Shake, U., An improved approach stabilization method for linear time-delay systems, IEEE trans. automat. cont., 47, 1931-1937, (2002) · Zbl 1364.93564
[15] Wu, M.; He, Y.; She, J.H.; Liu, G.P., Delay-dependent criteria for robust stability of time-vary delay systems, Automatica, 40, 1435-1439, (2004) · Zbl 1059.93108
[16] Hale, J.H., Theory of functional differential equations, (1977), Springer New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.